reposted for help

reposted for help

been a member b4 8 week ago my new endo decided she was going to yank my t3 from me and bearing in mind i was on 20mcgs every 8hrs i got my life back well she didnt taper me down at all she shoved me on 150mcgs of levo anyways 2 weeks later i had chest pain high blood pressure 50 %my hairs fallen out my tsh dropped nearly in to a thyroid storm tsh (0.1) i dont know what the t4 was at time. By this time i had tremors i was acting eractic i took myself to a+e nearly 22 times i couldnt get anyone to listen. I know my iron is low and so is transferrin my tibc and ferritin are falsely raised because of CRP being 33 . My levels last bloods i had showed i was very hypo again. Well i stopped the t4 just bout a week ago and started taking t3 again at 10mcg every 8hrs like i was originally prescribed but for some reason it feels like its doing nothing im scared my left foot is swollen so is my abdomen my face is still swollen. Im worried the lack of iron is stopping the t3. My body temp is still cold. Is there anyway that i have alot of rt3 blocking my receptors caused by me not being able to convert t4 to t3. Both my antibodies have tested positive so looks like im a hashimotos. im scared that im going into a mydexma coma A+e just laugh at me the endo herself doesnt realise what shes done. I missed my whole xmas . i get woken up at 4.00am every morning with bpm 120 . Why did i ever listen to endo they have ruined my life. Do i carry on taking the liothyronine and hope it starts to work. I dont know what to do. I know my irons low but will this stop the t3 from working i hope not. Im taking supplements but they dont seem to be absorbing even with vit c . I cant sleep lying down as it feels like im going to stop breathing with ascites under my ribs apparently this can be cause by severe hypo. I also have a involutary take of breath which started 2 weeks ago. anyways im very worried can some 1 take a look at my lab results. have to copy paste them pic wont load .

i have anemia of chronic disease inflamation i take it this is due to the hashimotos disease. B4 she took me off the t3 my inflamation apparently was right down to a (6) im getting very worried i cant even get the doctors to listen just keep shoving anxiety meds at me.

10 Replies

oldestnewest
  • Sorry, there are other here who can help you more and I can't readthem that easily but yes you are autoimmune thyroid and showing not enough T3 in your system do don't stop taking them. How long have you been back on t3, it can take a good month or so to readjust.

    In regards to your other issues - have your doctors tried other ways like iron infusion to get iron into you if meds are not helping. Although strangely, you ferritin (iron storage) is not as low as might be expected but I don't know much about this area

    Your B12 is too high - are you taking a lot of supplements? If not, you should get that looked into.

    Your vit D is very low and needs treatment. Vit D deficiency caused high heart rate in me.

    You are showing high levels of inflammation - have you tried an anti-inflammatory diet to try and reduce this (no gluten mainly and no sugar)

    Hope you feel better soon x

  • im on b12 injections no actual b12 supplements i just been referred to hemtolgy for infusion not sure i will get it im now on vitmin d capsules i curse the day i listened to the endo. I was stable on t3 a yr i know its going to take a while for the t4 to come out of my system and

    I read that people with hashimotos that dont convert produce alot of rt3 which cam block receptors and cant take a while to resolve but really dont know if this t3 working. as for b12 theres nothing i can do i was deficent im on injections.

  • Each nutrient is different. Vitamin D has nothing to do with low iron. If you need the infusion you will get it.

    The B12 result is just measuring the fact you are supplementing/injecting B12 so ignore it.

    Also the reason the endo took you of T3 is to save money. In future if you are happy with any treatment tell the doctor "No I am not changing my treatment as I know my own body" and repeat this like a broken record.

    Get your T3 dose back to where it was and your symptoms should in theory go away in a few weeks. Your body then may release the iron.

    Since you know a lot about your condition make it clear to any doctor who is treating you, you are an informed patient.

  • Okay, I just had a quick check so you mean you have aneamia of chronic disease - if so, this means your body is purposefully removing access to iron which is why you still have iron storage and from I can read, you should not be taking iron pills in this situation until the underlying cause has been found and can be quite dangerous. Along with your B12, I think there is something else going on here. Have the doctors referred you to anyone, if not, I would switch GP

  • although please bear in mind that i am farfrom being an expert so you may get better advice from someone else later

  • thats correct but i have been told that the disease is probably hashis and if the inflamation comes down the iron stores should be released but people with this sort of anemia do and can get infusions.

  • I've never experienced inflamation or these issues to that degree even when undermedicated but I suppose it could - so you've only had the iron issues and the aneamia of chronic disease diagnosis since they messed around with your thyroid meds? If this is the case, then all you can do is wait for your levels to return. You said you were originally on 20mcg every eight hours but now only taking 10 - is there any reason for this or are they waiting a little to go back up?

    In the meantime, are getting strong Vit D supplements. Also try gluten free to see if you can reduce your inflamation.

  • no my choice i didnt wanna dose myself up to quickly it worrys me because my hearts racing alot . Yes i only had iron deficency b4 but when she took t3 off me my my inflamation went back up . Im on vit d casules but harley street doc said i should be on at least 1000 3x a day then 200after that my docs only given me 800 caps 1 daily.

  • You might be best to buy your own vit D like most people do, because GPs hardly ever prescribe enough. My GP didn't consider vit D important enough to prescribe on the NHS. He said I should go on holiday to a sunny climate!

  • Razzar, your test results show complex problems. If your doctors can look at this and laugh the best advice I can give you is to take these results and go to a new doctor. You obviously need treatment.

You may also like...